uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
The SVM Approach for Box–Jenkins Models
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Statistics.
2009 (English)In: REVSTAT-Statistical Journal, ISSN 1645-6726, Vol. 7, no 1, 23-36 p.Article in journal (Refereed) Published
Abstract [en]

Support Vector Machine (SVM) is known in classification and regression modeling. It has been receiving attention in the application of nonlinear functions. The aim is to motivate the use of the SVM approach to analyze the time series models. This is an effort to assess the performance of SVM in comparison with ARMA model. The applicability of this approach for a unit root situation is also considered.

Place, publisher, year, edition, pages
2009. Vol. 7, no 1, 23-36 p.
Keyword [en]
Support Vector Machine, time series analysis, unit root
National Category
Probability Theory and Statistics
URN: urn:nbn:se:uu:diva-148201ISI: 000275192700002OAI: oai:DiVA.org:uu-148201DiVA: diva2:401677
Available from: 2011-03-03 Created: 2011-03-03 Last updated: 2011-04-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Amiri, Saeid
By organisation
Mathematical Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Total: 201 hits
ReferencesLink to record
Permanent link

Direct link